Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Kansas City, MO

May 23, 2011Linn County, Kansas; Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 23, 2011, 5:46 AM CDT for Linn County, Kansas; Bates County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 5:46 AM CDT (10:46 UTC)
Expired
May 23, 2011, 6:05 AM CDT
In force
19 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, KS, Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 47 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2684 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WUUS53 KEAX 231046
SVREAX
KSC107-MOC013-231130-
/O.NEW.KEAX.SV.W.0124.110523T1046Z-110523T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 630 AM CDT

* AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 8 MILES
  EAST OF LA CYGNE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ADRIAN AROUND 610 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3837 9468 3838 9462 3840 9461 3847 9433
      3846 9430 3846 9429 3846 9427 3845 9427
      3846 9424 3836 9420 3827 9462
TIME...MOT...LOC 1046Z 256DEG 27KT 3835 9459
WIND...HAIL 60MPH 1.00IN

$$

DB
1 follow-up statement
408 
WWUS53 KEAX 231105
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT MON MAY 23 2011

KSC107-MOC013-231115-
/O.CAN.KEAX.SV.W.0124.000000T0000Z-110523T1130Z/
LINN KS-BATES MO-
605 AM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINN COUNTY IN
EAST CENTRAL KANSAS...AND NORTHERN BATES COUNTY IN WEST CENTRAL
MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3837 9468 3838 9462 3840 9461 3847 9433
      3846 9430 3846 9429 3846 9427 3845 9427
      3846 9424 3836 9420 3827 9462
TIME...MOT...LOC 1105Z 256DEG 27KT 3838 9441

$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 23, 4:20 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT MON MAY 23 2011

.DISCUSSION...

MORE ACTIVE WEATHER WITH ADDITIONAL ROUNDS OF SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH THE FIRST HALF OF THE WEEK. AS
OF THIS MORNING...THE UPPER LEVEL LOW THAT IMPACTED MUCH OF THE
CENTRAL CONUS THIS PAST WEEKEND HAD PROGRESSED EASTWARD TOWARD THE
GREAT LAKES. A WEAK UPPER LEVEL RIDGE WILL MOVE INTO THE CENTRAL
PLAINS THIS MORNING...WITH A SHORTWAVE EJECTING INTO SE KANSAS AND
NE OKLAHOMA EARLY THIS AFTERNOON AND MOVE EASTWARD INTO SW MISSOURI.
00Z MODELS SHOWING THAT THE AFFECTS OF THIS WAVE SHOULD REMAIN
PREDOMINANTLY SOUTH OF THE FORECAST AREA...OVER SOUTHERN
MISSOURI...BUT CANNOT RULE OUT THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS TO SPREAD AS FAR NORTHWARD AS SOUTH OF THE MISSOURI
RIVER. MODELS SHOW APPROXIMATELY 2000-3000 J/KG OF MUCAPE...35-45KTS
0-6KM SHEAR BY THE EARLY AFTERNOON HOURS OVER CENTRAL MISSOURI. IF
ANY CONVECTION ASSOCIATED WITH THIS SHORTWAVE IS ABLE TO SPREAD THIS
FAR NORTH...SOME STORMS MAY BECOME SEVERE WITH THE GREATEST THREAT
BEING LARGE HAIL. THIS WAVE WILL PUSH EAST OF THE FORECAST AREA BY
LATE MONDAY NIGHT.

THIS WEAK UPPER LEVEL RIDGE WILL BE PUSHED EASTWARD ON TUESDAY AS AN
UPPER LEVEL TROUGH THAT HAS BEGUN TO MOVE INTO THE PACIFIC NW THIS
MORNING DIGS SOUTHWARD INTO THE ROCKY MOUNTAIN REGION TODAY INTO
TUESDAY. BY TUESDAY MORNING...A SURFACE LOW WILL BE SITUATED OVER
THE TEXAS/OKLAHOMA PANHANDLES WITH ITS ASSOCIATED WARM FRONT BEING
THE FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON
AND EVENING HOURS ON TUESDAY. THERE IS STILL PLENTY OF DISCREPANCY
AMONGST THE MODELS REGARDING HOW FAR NORTH THE SURFACE LOW WILL
TRACK INTO KANSAS DURING THE DAY ON TUESDAY...WHICH WILL ULTIMATELY
AFFECT THE POSITIONING OF THE WARM FRONT ACROSS MISSOURI. NAM KEEPS THE
FRONT FURTHEST SOUTH...ALONG OR MAYBE EVEN SOUTH OF THE
MISSOURI/ARKANSAS BORDER. SREF/ECMWF HAVE THE IN-BETWEEN SOLUTION
HAVING THE FRONT RISE FURTHER NORTH TOWARD CENTRAL
MISSOURI...HOVERING NEAR THE SOUTHERN EXTENT OF OUR CWA BORDER. GFS
HAS THE SURFACE LOW TRACKING THE FURTHEST NORTH INTO KANSAS WITH THE
WARM FRONT LIFTING INTO CENTRAL MISSOURI...STRETCHING ACROSS THE
MIDDLE OF OUR FORECAST AREA. MODELS ARE SHOWING STEEP LAPSE
RATES...2500-3500J/KG MUCAPE WITH A LARGE AMOUNT OF CAPE IN THE -10C
TO -30C HAIL GROWTH ZONE...AND UPWARDS OF 45 TO 55 KTS OF 0-6KM
SHEAR. AS A RESULT...IF THE WARM FRONT SHIFTS NORTHWARD INTO CENTRAL
MISSOURI...STORMS COULD BECOME STRONG TO SEVERE WITH THE THREATS
BEING LARGE HAIL...DAMAGING WINDS...AND THE POTENTIAL FOR ISOLATED
TORNADOES.

THIS SURFACE LOW WILL CONTINUE TO TRACK EASTWARD INTO THE CWA ON
WEDNESDAY. ALTHOUGH WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED DURING THE DAY...THE CHANCE OF THESE STORMS BECOMING SEVERE
IS LOW. PRECIPITATION WILL END FROM WEST TO EAST EARLY THURSDAY
MORNING AS THE SURFACE LOW TRACKS TOWARD THE EAST COAST. FROM THIS
POINT ON IN THE FORECAST PERIOD THERE IS A GREAT DEAL OF
DISCREPANCIES AMONGST THE MODELS. HAVE KEPT THE REMAINDER OF THE
FORECAST DRY FROM THE END OF THE WEEK INTO THE WEEKEND.

WITH SHOWER AND THUNDERSTORM ACTIVITY CONTINUING THROUGH MID WEEK
AND THE POTENTIAL FOR AN ADDITIONAL COUPLE OF INCHES OF RAINFALL TO
ACCUMULATE...WE WILL CONTINUE TO WATCH FOR THE THREAT OF LOCALIZED
FLASH FLOODING AND RIVER FLOODING...PARTICULARLY ACROSS CENTRAL
MISSOURI.

ACH

&&

.AVIATION...

FOR THE 06Z TAFS...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS
WITH THE POSSIBLE EXCEPTION OF SOME EARLY MORNING HAZE OR MIST /5 TO
6 MILES/ AROUND THE SUNRISE HOURS. OTHERWISE...EXPECT A WEAK TROUGH
TO SHIFT THROUGH THE TERMINALS EARLY THIS MORNING...ADJUSTING WIND
FROM THE SOUTH TO LIGHT AND VARIABLE. SOUTHERLY WINDS WILL
REESTABLISH THEMSELVES BY MONDAY AFTERNOON. THERE WILL BE THE
POTENTIAL FOR SOME CONVECTION MONDAY AFTERNOON AND EVENING...BUT AT
THIS TIME THE ACTIVITY LOOKS TO STAY SOUTH OF THE TERMINALS.
THOUGH...DID OPT TO HEDGED A LITTLE WITH CB/S IN THE KANSAS CITY
TERMINALS FOR THE LATER AFTERNOON AND EVENING HOURS OF MONDAY.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 23, 5:00 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 AM CDT MON MAY 23 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
500 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE MISSOURI RIVER
TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE LATE THIS
AFTERNOON INTO THIS EVENING...WITH THE PRIMARY THREAT BEING LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND INTO
THE PLAINS ON TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL ROUNDS OF
THUNDERSTORMS TO THE REGION. THERE IS A THREAT FOR SEVERE WEATHER
LATE TUESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE WESTERN
PARTS OF THE OUTLOOK AREA. WHILE LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREATS...AN ISOLATED TORNADO MAY ALSO BE POSSIBLE.
ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE ON
WEDNESDAY...HOWEVER THE THREAT FOR ANY SEVERE WEATHER APPEARS TO BE
LOW AT THIS TIME.

ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS
FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS
THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME
LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR
LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND
RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...AS
WELL AS LATE TUESDAY AFTERNOON AND EVENING.

ACH

In the hours before

Local storm report, May 23, 4:51 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HAIL             BLUE MOUND              38.09N 95.01W
05/23/2011  E0.88 INCH       LINN               KS   TRAINED SPOTTER

&&

ACH
Special weather statement, May 23, 5:04 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 AM CDT MON MAY 23 2011

KSZ060-MOZ053-231045-
BATES MO-LINN KS-
504 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND WESTERN BATES COUNTY IN WEST CENTRAL MISSOURI
UNTIL 545 AM CDT...

AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUND CITY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PLEASANTON AROUND 515 AM CDT.
WORLAND AROUND 525 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3832 9466 3818 9453 3805 9486 3815 9494
TIME...MOT...LOC 1004Z 239DEG 29KT 3814 9483

DB
Special weather statement, May 23, 5:09 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 AM CDT MON MAY 23 2011

KSZ060-231045-
LINN KS-
509 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN COUNTY IN EAST
CENTRAL KANSAS UNTIL 545 AM CDT...

AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF MOUND CITY...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
LA CYGNE AROUND 525 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3825 9503 3839 9481 3833 9465 3815 9494
TIME...MOT...LOC 1009Z 239DEG 29KT 3823 9487

DB
Special weather statement, May 23, 5:29 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 AM CDT MON MAY 23 2011

KSZ060-MOZ053-231100-
BATES MO-LINN KS-
529 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND NORTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 600 AM CDT...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA CYGNE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
AMSTERDAM AROUND 540 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3834 9478 3839 9463 3839 9461 3840 9461
      3845 9442 3833 9436 3827 9475
TIME...MOT...LOC 1029Z 252DEG 32KT 3832 9472

DB
Special weather statement, May 23, 5:31 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 AM CDT MON MAY 23 2011

KSZ057-060-231100-
LINN KS-MIAMI KS-
531 AM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND
SOUTHWESTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS UNTIL 600 AM
CDT...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GREELEY...OR 18 MILES SOUTHWEST
OF OSAWATOMIE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PARKER AROUND 540 AM CDT.
BEAGLE AROUND 550 AM CDT.
FONTANA AROUND 555 AM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3822 9507 3825 9507 3841 9507 3844 9481
      3828 9479
TIME...MOT...LOC 1031Z 252DEG 32KT 3830 9511

DB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 5:04 AM CDTSpecial Weather StatementEAXLinn41 min
May 23, 5:09 AM CDTSpecial Weather StatementEAXLinn36 min
May 23, 5:31 AM CDTSpecial Weather StatementEAXLinn29 min
May 23, 5:43 AM CDTSevere Thunderstorm WarningEAXLinn, Miami32 min
May 22, 7:11 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray131 days
May 22, 9:37 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline131 days
May 22, 9:37 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline130 days
May 23, 5:29 AM CDTSpecial Weather StatementEAXBates31 min
May 23, 6:45 AM CDTSpecial Weather StatementEAXCass30 min
May 23, 10:11 AM CDTSpecial Weather StatementEAXPettis34 min
May 23, 10:14 AM CDTSpecial Weather StatementEAXHenry31 min
May 23, 10:20 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis25 min
May 23, 10:25 AM CDTSpecial Weather StatementEAXJohnson50 min
May 23, 10:29 AM CDTSpecial Weather StatementEAXCooper31 min
May 23, 11:15 AM CDTSpecial Weather StatementEAXJohnson30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.